# SDR 0100766309

- Difficulty date: March 7, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 45,918 hours, 5,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT THE NR 1 GALLEY RIGHT WALL AND INOPERATIVE BETWEEN 51-60R.  RECONNECTED WIRING.  OPERATIONAL CHECK OK.
